Correction to: Infinite-dimensional stochastic differential equations related to random matrices (Probability Theory and Related Fields, (2012), 153, 3-4, (471-509), 10.1007/s00440-011-0352-9)

Hirofumi Osada

Research output: Contribution to journalComment/debatepeer-review

Abstract

The article [Infinite-dimensional stochastic differential equations related to random matrices], written by [Hirofumi Osada], was originally published Online First without Open Access. After publication in volume [153], issue [3–4], page [471–509] the author decided to opt for Open Choice and to make the article an Open Access publication.

Original languageEnglish
Pages (from-to)677-678
Number of pages2
JournalProbability Theory and Related Fields
Volume183
Issue number1-2
DOIs
Publication statusPublished - Jun 2022
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Correction to: Infinite-dimensional stochastic differential equations related to random matrices (Probability Theory and Related Fields, (2012), 153, 3-4, (471-509), 10.1007/s00440-011-0352-9)'. Together they form a unique fingerprint.

Cite this